Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Correction to my paper: On the damped oscillations equation with variable coefficients


Author: E. V. Laitone
Journal: Quart. Appl. Math. 17 (1959), 105-105
DOI: https://doi.org/10.1090/qam/99972
Original Article: Quart. Appl. Math. 16 (1958), 90-93.
MathSciNet review: QAM99972
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99972
Article copyright: © Copyright 1959 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website